# SDR 9701222717

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 7771492004
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 38,563 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE NR 1 ADF NEEDLE STAYED AT THE 3 O'CLOCK POSITION AND WOULD NOT TEST.  AIRCRAFT DIVERTED TO TPA AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 ADF RECEIVER, OPERATIONAL CHECK OK.
